Matematik

Prof. Dr. Engin HALİLOĞLU
Matematik

Engin HALİLOĞLU
Telefon
(262) 605 13 79
E-Posta
ehaliloglugtu.edu.tr
Ofis
I Blok, 206
Çalışma alanları
Kompleks Analiz, Geometrik Fonksiyon Teorisi

Journal Article

  1. E.Haliloğlu, “On the Faber Coefficients of Functions Univalent in an Ellipse”, Transactions of American Mathematical Society, 349(1997), 2901-2916.
  2. E.Haliloğlu, “Generalizations of Coefficient Estimates for Certain Classes of Analytic Functions”, Proceedings of Japon Academy, Series A, 73(1997), 116-121.
  3. E.Haliloğlu-E.H.Johnston, “Bounds for the Faber Coefficients of Certain Classes of Functions Analytic in an Ellipse”, Rocky Mountain Journal of Mathematics, 35(2005), 167-179.
  4. E.Haliloğlu, “Bounds for Certain Linear Combinations of the Faber Coefficients of Functions Analytic in an Ellipse”, Proceedings of the Edinburg Mathematical Society, 50(2007), 163-171.
  5. E. Haliloğlu, T. Yavuz, "Coefficient Bounds for Starlike and Close-to-Convex Functions in an Ellipse", Complex Variables and Elliptic Equations, 60(2015), 926-937.

Conference Proceedings

  1. E.Haliloğlu-R.S.Dahiya, “Multidimensional Inverse Laplace Transforms”, Proceedings of Eight Annual Meeting of Applied Mathematics, University of Central Oklahoma, 139-153 (1992).
  • Doktora: Iowa State University, Matematik Bölümü, 1993
  • Yüksek lisans: Iowa State University, Matematik Bölümü, 1988
  • Lisans: İTÜ, Matematik Mühendisliği Bölümü, 1985